Minimal model program for excellent surfaces
Annales de l'Institut Fourier, Volume 68 (2018) no. 1, p. 345-376
We establish the minimal model program for log canonical and Q-factorial surfaces over excellent base schemes.
Nous prouvons les résultats prédits par le programme des modèles minimaux pour des surfaces log canoniques et Q-factorielles sur des schémas excellents.
Received : 2016-09-30
Revised : 2016-06-28
Accepted : 2017-09-14
Published online : 2018-04-18
DOI : https://doi.org/10.5802/aif.3163
Classification:  14E30
Keywords: Minimal models, excellent surfaces, log canonical
@article{AIF_2018__68_1_345_0,
     author = {Tanaka, Hiromu},
     title = {Minimal model program for excellent surfaces},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {68},
     number = {1},
     year = {2018},
     pages = {345-376},
     doi = {10.5802/aif.3163},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2018__68_1_345_0}
}
Minimal model program for excellent surfaces. Annales de l'Institut Fourier, Volume 68 (2018) no. 1, pp. 345-376. doi : 10.5802/aif.3163. https://aif.centre-mersenne.org/item/AIF_2018__68_1_345_0/

[1] Bădescu, Lucian Algebraic surfaces, Springer, Universitext (2001), xii+258 pages (Translated from the 1981 Romanian original by Vladimir Maşek and revised by the author) | Article | MR 1805816 | Zbl 0965.14001

[2] Beauville, Arnaud Complex algebraic surfaces, Cambridge University Press, London Mathematical Society Lecture Note Series, Tome 68 (1983), iv+132 pages (Translated from the French by R. Barlow, N. I. Shepherd-Barron and M. Reid) | MR 732439 | Zbl 0512.14020

[3] Birkar, Caucher; Chen, Yifei; Zhang, Lei Iitaka’s C n,m conjecture for 3-folds over finite fields (2015) (https://arxiv.org/abs/1507.08760v2 )

[4] Cascini, Paolo; Tanaka, Hiromu; Xu, Chenyang On base point freeness in positive characteristic, Ann. Sci. Éc. Norm. Supér., Tome 48 (2015) no. 5, pp. 1239-1272 | Article | MR 3429479 | Zbl 06543143

[5] Fantechi, Barbara; Göttsche, Lothar; Illusie, Luc; Kleiman, Steven L.; Nitsure, Nitin; Vistoli, Angelo Fundamental algebraic geometry: Grothendieck’s FGA explained, American Mathematical Society, Mathematical Surveys and Monographs, Tome 123 (2005), x+339 pages | MR 2222646 | Zbl 1085.14001

[6] Fujino, Osamu Fundamental theorems for the log minimal model program, Publ. Res. Inst. Math. Sci., Tome 47 (2011) no. 3, pp. 727-789 | Article | MR 2832805 | Zbl 1234.14013

[7] Fujino, Osamu Minimal model theory for log surfaces, Publ. Res. Inst. Math. Sci., Tome 48 (2012) no. 2, pp. 339-371 | Article | MR 2928144 | Zbl 1248.14018

[8] Fujino, Osamu; Tanaka, Hiromu On log surfaces, Proc. Japan Acad. Ser. A, Tome 88 (2012) no. 8, pp. 109-114 | Article | MR 2989060 | Zbl 1268.14012

[9] Hacon, Christopher D.; Xu, Chenyang On finiteness of B-representations and semi-log canonical abundance, Minimal models and extremal rays (Kyoto, 2011), Mathematical Society of Japan (Advanced Studies in Pure Mathematics) Tome 70 (2016), pp. 361-377 | MR 3618266 | Zbl 1369.14024

[10] Hartshorne, Robin Residues and duality, Springer, Lecture Notes in Mathematics, Tome 20 (1966), vii+423 pages (with an appendix by P. Deligne) | MR 0222093 | Zbl 0212.26101

[11] Hartshorne, Robin Algebraic geometry, Springer, Graduate Texts in Mathematics, Tome 52 (1977), xvi+496 pages | MR 0463157 | Zbl 0367.14001

[12] Kawamata, Yujiro; Matsuda, Katsumi; Matsuki, Kenji Introduction to the minimal model problem, Algebraic geometry (Sendai, 1985), North-Holland (Advanced Studies in Pure Mathematics) Tome 10 (1987), pp. 283-360 | MR 946243 | Zbl 0672.14006

[13] Keel, Seán Basepoint freeness for nef and big line bundles in positive characteristic, Ann. Math., Tome 149 (1999) no. 1, pp. 253-286 | Article | MR 1680559 | Zbl 0954.14004

[14] Keeler, Dennis S. Ample filters of invertible sheaves, J. Algebra, Tome 259 (2003) no. 1, pp. 243-283 | Article | MR 1953719 | Zbl 1082.14004

[15] Kleiman, Steven L. Toward a numerical theory of ampleness, Ann. Math., Tome 84 (1966), pp. 293-344 | Article | MR 0206009 | Zbl 0146.17001

[16] Kollár, János Singularities of the minimal model program, Cambridge University Press, Cambridge Tracts in Mathematics, Tome 200 (2013), x+370 pages (With a collaboration of Sándor Kovács) | Article | MR 3057950 | Zbl 1282.14028

[17] Kollár, János; Kovács, Sándor Birational geometry of log surfaces (preprint available at https://sites.math.washington.edu/~kovacs/pdf/BiratLogSurf.pdf)

[18] Kollár, János; Mori, Shigefumi Birational geometry of algebraic varieties, Cambridge University Press, Cambridge Tracts in Mathematics, Tome 134 (1998), viii+254 pages (With the collaboration of C. H. Clemens and A. Corti, Translated from the 1998 Japanese original) | Article | MR 1658959 | Zbl 0926.14003

[19] Lazarsfeld, Robert Positivity in algebraic geometry. I: Classical setting: Line bundles and linear series, Springer (2004), xviii+387 pages | Zbl 1066.14021

[20] Lazarsfeld, Robert Positivity in algebraic geometry. II: Positivity for vector bundles, and multiplier ideals, Springer, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3 Folge., Tome 49 (2004), xvii+385 pages | Article | MR 2095472 | Zbl 1093.14500

[21] Lipman, Joseph Desingularization of two-dimensional schemes, Ann. Math., Tome 107 (1978) no. 1, pp. 151-207 | Article | MR 0491722 | Zbl 0349.14004

[22] Liu, Qing Algebraic geometry and arithmetic curves, Oxford University Press, Oxford Graduate Texts in Mathematics, Tome 6 (2002), xvi+576 pages (Translated from the French by Reinie Erné) | MR 1917232 | Zbl 1103.14001

[23] Matsumura, Hideyuki Commutative ring theory, Cambridge University Press, Cambridge Studies in Advanced Mathematics, Tome 8 (1989), xiv+320 pages (Translated from the Japanese by M. Reid) | MR 1011461 | Zbl 0666.13002

[24] Miyanishi, Masayoshi Noncomplete algebraic surfaces, Springer, Lecture Notes in Mathematics, Tome 857 (1981), xviii+244 pages | MR 635930 | Zbl 0456.14018

[25] Sakai, Fumio Classification of normal surfaces, Algebraic geometry, Bowdoin 1985 (Brunswick, 1985), American Mathematical Society (Proceedings of Symposia in Pure Mathematics) Tome 46 (1987), pp. 451-465 | MR 927967 | Zbl 0626.00011

[26] Schwede, Karl F-adjunction, Algebra Number Theory, Tome 3 (2009) no. 8, pp. 907-950 | Article | MR 2587408 | Zbl 1209.13013

[27] Schwede, Karl; Tucker, Kevin On the behavior of test ideals under finite morphisms, J. Algebr. Geom., Tome 23 (2014) no. 3, pp. 399-443 | Article | MR 3205587 | Zbl 1327.14173

[28] Seidenberg, Abraham The hyperplane sections of normal varieties, Trans. Am. Math. Soc., Tome 69 (1950), pp. 357-386 | Article | MR 0037548 | Zbl 0040.23501

[29] Shafarevich, I. R. Lectures on minimal models and birational transformations of two dimensional schemes, Tata Institute of Fundamental Research, Tata Institute of Fundamental Research Lectures on Mathematics and Physics. Mathematics, Tome 37 (1966), iv+175 pages | MR 0217068 | Zbl 0164.51704

[30] Tanaka, Hiromu Minimal models and abundance for positive characteristic log surfaces, Nagoya Math. J., Tome 216 (2014), pp. 1-70 | Article | MR 3319838 | Zbl 1311.14020

[31] Tanaka, Hiromu The X-method for klt surfaces in positive characteristic, J. Algebr. Geom., Tome 24 (2015) no. 4, pp. 605-628 | Article | MR 3383599 | Zbl 1338.14017

[32] Tanaka, Hiromu Behavior of canonical divisors under purely inseparable base changes (2016) (https://arxiv.org/abs/1502.01381v4, to appear in J. Reine Angew. Math.)

[33] Tanaka, Hiromu Pathologies on Mori fibre spaces in positive characteristic (2016) (https://arxiv.org/abs/1609.00574v2 )